# SDR 96ZZZX4174

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CC
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 400502
- Condition: Scraped
- Location: Lt Inboard
- Part time: 3,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF MAJOR REFURBISH AND EXTERIOR PAINT, ACFT RETURNED TO EWR.  AFTER SEVERAL FLIGHTS, BOTH LEFT AND RIGHT INBOARD FLIGHT SPOILERS DAMAGED DUE TO INSUFFICIENT CLEARANCE BETWEEN SPOILER LEADING EDGE AND WING SKIN.  SUSPECT EXCESSIVE PAINT BUILD-UP ABSORBING REQUIRED CLEARANCE.
